# SDR 2002FA0001076

- Difficulty date: September 3, 2002
- Submitted: September 19, 2002
- Operation: General aviation
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Antenna
- Part number: 450017
- Condition: Defective
- Location: Elt
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(ELT ANTENNA)  THE ELT DID NOT TRANSMIT WHEN TESTED ON THE AIRCRAFT AT 100 HOUR INSPECTION.  ELT WORKED WHEN PORTABLE ANTENNA USED.  VISUAL INSPECTION FOUND MAST LOOSE.  THE ANTENNA WAS MACHINED TO A DIAMETER OF .040 TO .050 AT THE BNC REDESIGN USING A FLEXIBLE MAST AND BETTER BASE CONNECTION.
